Alert archive / New Jersey / Dense Fog Advisories in 2020

Dense Fog Advisory 9, NWS Philadelphia/Mount Holly

June 21, 202012 counties in New Jersey; Cecil County, Kent County, Queen Anne's County, Maryland; 8 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this dense fog advisory at Jun 21, 2020, 4:14 AM EDT for 12 counties in New Jersey; Cecil County, Kent County, Queen Anne's County, Maryland; 8 counties in Pennsylvania. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jun 21, 2020, 4:14 AM EDT (08:14 UTC)
Expired
Jun 21, 2020, 9:15 AM EDT
In force
5 hr
Issued by
NWS Philadelphia/Mount Holly
All 23 counties

Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 68 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 8.2 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2020-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 399 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2020-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
399 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
951 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

137 
WWUS71 KPHI 210814
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
414 AM EDT Sun Jun 21 2020

MDZ008-NJZ001-007>010-015-019-020-027-PAZ054-055-060>062-101>106-
211200-
/O.NEW.KPHI.FG.Y.0009.200621T0814Z-200621T1200Z/
Cecil-Sussex-Warren-Morris-Hunterdon-Somerset-Mercer-
Northwestern Burlington-Ocean-Southeastern Burlington-Carbon-
Monroe-Berks-Lehigh-Northampton-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Elkton, Newton, Washington, Morristown, 
Flemington, Somerville, Trenton, Moorestown, Mount Holly, 
Jackson, Wharton State Forest, Jim Thorpe, Stroudsburg, Reading, 
Allentown, Bethlehem, Easton, Honey Brook, Oxford, West Chester, 
Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, 
Chalfont, Perkasie, Morrisville, and Doylestown
414 AM EDT Sun Jun 21 2020

...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* WHAT...Visibility less than a quarter mile in dense fog.

* WHERE...Portions of central, northern, northwest, and southern
  New Jersey, eastern Pennsylvania, and far northeast Maryland.

* WHEN...Until 8 AM EDT this morning.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

CMS
2 follow-up statements
207 
WWUS71 KPHI 211135
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
735 AM EDT Sun Jun 21 2020

MDZ012-015-NJZ012>014-024>026-211400-
/O.EXB.KPHI.FG.Y.0009.000000T0000Z-200621T1400Z/
Kent MD-Queen Annes-Middlesex-Western Monmouth-Eastern Monmouth-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Including the cities of Chestertown, Centreville, New Brunswick, 
Freehold, Sandy Hook, Ocean City, Atlantic City, 
and Long Beach Island
735 AM EDT Sun Jun 21 2020

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

* WHAT...Visibility less than a quarter mile in dense fog.

* WHERE...Portions of central, northern, northwest, and southern
  New Jersey, eastern Pennsylvania, and far northeast Maryland.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

MDZ008-NJZ001-007>010-015-019-020-027-PAZ054-055-060>062-101>106-
211400-
/O.EXT.KPHI.FG.Y.0009.000000T0000Z-200621T1400Z/
Cecil-Sussex-Warren-Morris-Hunterdon-Somerset-Mercer-
Northwestern Burlington-Ocean-Southeastern Burlington-Carbon-
Monroe-Berks-Lehigh-Northampton-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Elkton, Newton, Washington, Morristown, 
Flemington, Somerville, Trenton, Moorestown, Mount Holly, 
Jackson, Wharton State Forest, Jim Thorpe, Stroudsburg, Reading, 
Allentown, Bethlehem, Easton, Honey Brook, Oxford, West Chester, 
Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, 
Chalfont, Perkasie, Morrisville, and Doylestown
735 AM EDT Sun Jun 21 2020

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Visibility less than a quarter mile in dense fog.

* WHERE...Portions of central, northern, northwest, and southern
  New Jersey, eastern Pennsylvania, and far northeast Maryland.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$
303 
WWUS71 KPHI 211315
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
915 AM EDT Sun Jun 21 2020

MDZ008-012-015-NJZ001-007>010-012>015-019-020-024>027-PAZ054-055-
060>062-101>106-211415-
/O.CAN.KPHI.FG.Y.0009.000000T0000Z-200621T1400Z/
Cecil-Kent MD-Queen Annes-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-
Northwestern Burlington-Ocean-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-Southeastern Burlington-Carbon-
Monroe-Berks-Lehigh-Northampton-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Elkton, Chestertown, Centreville, Newton,
Washington, Morristown, Flemington, Somerville, New Brunswick, 
Freehold, Sandy Hook, Trenton, Moorestown, Mount Holly, Jackson, 
Ocean City, Atlantic City, Long Beach Island, 
Wharton State Forest, Jim Thorpe, Stroudsburg, Reading, 
Allentown, Bethlehem, Easton, Honey Brook, Oxford, West Chester, 
Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, 
Chalfont, Perkasie, Morrisville, and Doylestown
915 AM EDT Sun Jun 21 2020

...DENSE FOG ADVISORY IS CANCELLED...

Visibilities continue to improve this morning as the fog slowly
lifts. Therefore the dense fog advisory has been cancelled. 

$$

What forecasters said that day

The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this dense fog advisory went out at Jun 21, 3:02 AM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 21, 3:02 AM EDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
302 AM EDT Sun Jun 21 2020

.SYNOPSIS...
A weak mid-level low will finally drift away from the mid-Atlantic
today. Lee troughing will develop over Pennsylvania in its wake for
Monday into Tuesday. As low pressure tracks through the Great Lakes
on Tuesday, a cold front will begin to approach. That front should
move through late Tuesday night or on Wednesday. An upper level
trough will move overhead on Thursday, with weak high pressure
possibly building in by the end of the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Another night...another round of fog. Webcams and surface
observations depict patchy fog has developed across the area,
and appears to be locally dense. Suspect the fog will gradually
increase in areal coverage, but the prospects for widespread
dense fog seem a little lower. Present indications suggest that
fog will be highly sensitive to areas that received rainfall on
Saturday. Low-level thermodynamic profiles also indicate that
the layer of saturation is quite shallow, and webcams confirm
this. Such shallow fog tends to be quite variable in coverage
and density. With the proximity of the midlevel low on (or just
off) the southern Mid-Atlantic coast, dense fog from a pattern-
recognition sense seems unlikely. Nevertheless, fog will be
locally dense and lead to substantial variations in visibility
throughout the night. Will address this with a special weather
statement through the early morning hours.

The midlevel low that has lingered across the area for several
days will finally progress east-northeast off the coast today.
Subtle but important large-scale descent will occur just
upstream of the low across the northern Mid-Atlantic today. This
will result in somewhat stronger capping, which is anticipated
to reduce the coverage of convection across the CWA versus the
past couple days. However, with favorably warm/moist low-level
profiles and smaller-scale initiating mechanisms still in place
(differential heating, orographic lift, sea/bay breezes),
another round of showers/storms is expected by afternoon. With
more limited coverage of storms, PoPs are generally in the
slight-chance to chance range across the area, with the highest
values northwest of the New Jersey Turnpike and in Delmarva.

The main threat with any storm that develops remains heavy
rainfall, as tropospheric winds are quite weak. Model soundings
depict speeds up to 400 mb less than 15 kt, which is quite
impressive. With such weak deep-layer flow, storm motions will
be nearly stationary. Should any convective regeneration occur
via storm outflow, an isolated instance of excessive rainfall is
possible once again. Rainfall rates are likely to be high again
as well, with warm-cloud depths up to 10 kft and PWs 1.6-1.8
inches. As with past days (and even more so today), the lack of
storm organization precludes the need for a flash flood watch.

With convective coverage a little bit lower today and possibly
some warming via subtle subsidence, highs may be a couple
degrees warmer in general than Saturday. However, confidence is
low, as max temperatures will be highly dependent on timing of
convective initiation and resultant evolution.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
Convection will wane during the evening hours, with
precipitation expected to cease by 03z. This may be hard to
believe, but the main forecast concern returns to potential for
fog and/or low clouds. Models are generally less aggressive with
fog formation than previous nights, which may be tied to some
degree with a relative lack of widespread convection during the
day. However, still expect patchy fog to develop across the
area given the weak flow and favorably moist low levels. Low-
level stratus may be more favored, however, given model
soundings. With such uncertainty at this point, did not want to
add mention of fog to the grids until more agreement amongst the
model suite exists (and higher confidence regarding Sunday's
precipitation evolution is reached).

Used a statistical model blend for low temperatures, with most
areas expected to fall to the mid 60s.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Overview...

A few changes in the synoptic pattern for the coming week as we
finally rid ourselves of the mid-level low which impacted our
weather for better part of the past week. In its place, some low
amplitude ridging develops over the Northeast to start the week
before a trough over the Great Lakes shifts eastward towards
midweek. By the end of the week and into the weekend, that trough
should lift out and leave a more zonal flow pattern in its wake. For
sensible weather, a warm and moist southwesterly flow will develop
ahead of the trough, leading to hot and humid conditions. A cold
front will move through around midweek as the trough shifts east.
This front will be more notable for its impact on dew points as
opposed to temperatures. We look to remain warm during the later
week period, but likely with lower humidity values at least for a
day or two. Another frontal system is likely to approach towards
next weekend, but similarly, a lot of uncertainty in its timing.

Overall, confidence in forecast details for the coming week is
average at best given uncertainties in the timing of multiple
features. The general theme should be for hot and humid weather with
a couple of shower and storm chances through midweek, then remaining
warm but drier and less humid heading towards the end of the week.

Dailies...

Monday-Monday night... Southwest flow develops Monday along with
weak mid-level ridging, a recipe for a warm and humid day. With 850
mb temperatures heading towards 16-17C, we should see some upper 80s
show up in the high temps. A shortwave will begin to move into
Pennsylvania towards late day. The timing of this feature has slowed
versus a couple days ago, and consequently Monday is now looking
mostly dry. Still a chance of a late day or especially evening storm
mainly to the west. A warm and muggy night with lows in the upper
60s to near 70, with a lingering scattered shower possible.

Tuesday-Tuesday night... Southwest flow and a similar upper air
pattern continues into Tuesday. The trough over the Great Lakes
begins to make some eastward progress, and a cold front will begin
to approach as surface low pressure tracks towards the southern
Hudson Bay. Tuesday still looks like the hottest day of the next
several, though not exceptionally hot. Many areas will make a run at
90 with heat index values a little higher. As the front approaches,
with some lee troughing ahead of it, we'll again see a chance for
convection, especially to the west. The severe weather threat for
Tuesday is non-zero, but at this point not overly concerning as wind
fields still are not very impressive. Very warm Tuesday night, with
most areas struggling to drop below 70.

Wednesday-Wednesday night... Uncertainty increases by Wednesday, as
it is not clear whether or not the cold front will make it all the
way offshore by then. The GFS, which has been the slowest, and the
EC, which has been the fastest (opposite of their usual biases) did
trend towards each other a bit on the 21.0z runs. If the front is
fast enough, Wednesday will stay mainly dry, though either way the
humidity will not go down much until later in the week. If the front
is slower, then another round of showers and storms will be possible
Wednesday. Right now, there's enough signal for the front to be
close enough to continue carrying a chance of showers and storms,
but low confidence on what the extent of them will be.

Thursday-Saturday... As mentioned above, the trend for the late week
period will be for less humid but still warm weather behind the
front as light westerly flow takes over and the trough moves
overhead then lifts out. Most indications are that we'll still be
looking at highs in the mid to upper 80s through this stretch,
though that's near normal for the season. Rain chances look lower
later in the week than earlier in the week, though they are not
zero. On Thursday, as the trough axis approaches along with possibly
a shortwave or two, could see a round of isolated, diurnally driven
convection. Friday and Saturday look the driest as weak high
pressure builds in, but another frontal system will probably
approach from the west by the weekend. With some guidance now
bringing that system in a little faster, did carry some low end
chance PoPs for Saturday. Humidity should start to come back up for
the weekend as well.

&&

.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of tonight...Variable conditions expected at the terminals,
with periods of VFR at most sites interrupted by bouts of low
clouds and/or patchy fog. As a result, expecting occasional IFR
conditions at most of the terminals between 06z and 12z, with
LIFR VSBYs possible at the Philly terminals, RDG, and ABE. PHL
may have a relative lack of sub-VFR, however, given that most
precipitation fell outside of the city on Saturday. For
MIV/ACY, predominant VFR conditions are expected, but cannot
rule out brief periods of fog and/or low stratus. Light/variable
winds at all sites. Low confidence.

Sunday...Any early-morning restrictions will improve quickly,
with predominant VFR expected through the day. Chances for
storms increase during the afternoon, but coverage is expected
to be lower than Saturday. As a result, not confident enough at
this point to include mention of thunder in the TAFs. Winds
generally southerly up to 10 kt. Moderate confidence.

Sunday night...VFR in the evening, with a chance of sub-VFR once
again during the overnight hours. However, confidence on this is
lower than the past several nights. Light/variable winds. Low
overall confidence.

Outlook...

Monday-Monday night... Mainly VFR. Some fog or low stratus is
possible before 12z. An isolated afternoon or evening shower or
thunderstorm is possible especially west of PHL. Patchy fog and
stratus possible again overnight. Light southerly or
southwesterly winds. Moderate confidence.

Tuesday-Tuesday night... Mainly VFR. Patchy fog possible in the
morning. Afternoon and evening showers and thunderstorms are
possible especially west of PHL. Another round of patchy fog and
stratus is possible overnight. Light southwest winds. Moderate
confidence.

Wednesday-Wednesday night... Mainly VFR. Patchy fog is possible in
the morning. Light southwest winds gradually becoming northwest
overnight. Low confidence.

Thursday-Thursday night... Mainly VFR. Light west or northwest
winds. Moderate confidence.

&&

.MARINE...
Sub-advisory winds/seas expected through tonight. Some low
clouds/fog may occur through early this morning and again
tonight. Cannot rule out a shower/storm (especially on Delaware
Bay), but precipitation is once again primarily expected on
land.

Outlook...

Monday-Wednesday... Winds and seas are expected to remain below SCA
criteria. Seas 2 to 4 ft with southwest winds of 10 to 15 kt.
Showers and thunderstorms are possible especially Tuesday and
Wednesday.

Rip Currents...

With light winds and low seas continuing, the risk for the
formation of dangerous rip currents is expected to remain low
through Monday.

&&

.EQUIPMENT...
The NOAA Weather Radio All Hazards from Hibernia Park PA
(WNG704) will remain off the air until further notice due to
damage to the antenna during the June 3 derecho.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...O'Brien
Near Term...CMS
Short Term...CMS
Long Term...O'Brien
Aviation...CMS/O'Brien
Marine...CMS/O'Brien
Equipment...WFO PHI
Hazardous weather outlook, Jun 21, 3:10 AM EDT, 1 hour 4 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
310 AM EDT Sun Jun 21 2020

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-015>019-021-
PAZ054-055-060>062-070-071-101>106-220715-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Cumberland-Carbon-
Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
310 AM EDT Sun Jun 21 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and tonight.

Patchy dense fog is possible this morning. Scattered thunderstorms
could produce locally heavy rainfall this afternoon.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance of storms daily through at least Wednesday. Some
of the storms may produce locally heavy rainfall, which may lead to
an isolated instance of flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ013-020-022-023-027-220715-
Western Monmouth-Ocean-Atlantic-Cape May-Southeastern Burlington-
310 AM EDT Sun Jun 21 2020

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...Today and tonight.

Patchy dense fog is possible this morning. Scattered thunderstorms
could produce locally heavy rainfall this afternoon.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance of storms daily through at least Wednesday. Some
of the storms may produce locally heavy rainfall, which may lead to
an isolated instance of flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ014-024>026-220715-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
310 AM EDT Sun Jun 21 2020

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Today and tonight.

Patchy dense fog is possible this morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance of storms daily through at least Wednesday. Some
of the storms may produce locally heavy rainfall, which may lead to
an isolated instance of flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-220715-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
310 AM EDT Sun Jun 21 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 20, 10:33 PM EDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1033 PM EDT SAT JUN 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TSTM WND DMG     1 SSW RANCOCAS          39.99N 74.87W
06/20/2020                   BURLINGTON         NJ   UTILITY COMPANY

            A COUPLE OF REPORTS OF TREES AND WIRES DOWN
            NEAR CREEK ROAD. TIME ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Jun 20, 10:44 PM EDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1044 PM EDT SAT JUN 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     FLOOD            BARCLAY                 39.14N 75.86W
06/20/2020                   QUEEN ANNE'S       MD   DEPT OF HIGHWAYS

            STATE HIGHWAY 302 CLOSED IN VICINITY OF
            STATE HIGHWAY 313 FROM HIGH WATER.

&&

CMS
Local storm report, Jun 20, 10:45 PM EDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1045 PM EDT SAT JUN 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     FLOOD            1 NW WOODBURY HEIGHTS   39.82N 75.16W
06/20/2020                   GLOUCESTER         NJ   DEPT OF HIGHWAYS

            FLOODING ON STATE HIGHWAY 45 NEAR SOUTH
            EVERGREEN AVENUE. LANE RESTRICTIONS
            REQUIRED.

&&

CMS
Local storm report, Jun 20, 10:54 PM EDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1054 PM EDT SAT JUN 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     TSTM WND DMG     1 SSW HADDONFIELD       39.88N 75.03W
06/20/2020                   CAMDEN             NJ   PUBLIC

            DOWNED TREES ACROSS WASHINGTON AVENUE NEAR
            COLONIAL RIDGE DRIVE. REPORTED VIA SOCIAL
            MEDIA.

&&

CMS
Special weather statement, Jun 21, 1:17 AM EDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
117 AM EDT Sun Jun 21 2020

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-
027-PAZ054-055-060>062-070-071-101>106-211200-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Wilmington, Dover, Georgetown, Elkton,
Chestertown, Centreville, Easton, Denton, Newton, Washington,
Morristown, Flemington, Somerville, New Brunswick, Freehold,
Trenton, Pennsville, Glassboro, Camden, Cherry Hill, Moorestown,
Mount Holly, Jackson, Millville, Hammonton, Cape May Court House,
Wharton State Forest, Jim Thorpe, Stroudsburg, Reading,
Allentown, Bethlehem, Media, Philadelphia, Honey Brook, Oxford,
West Chester, Kennett Square, Collegeville, Pottstown,
Norristown, Lansdale, Chalfont, Perkasie, Morrisville,
and Doylestown
117 AM EDT Sun Jun 21 2020

...Patchy dense fog through early morning...

Webcams and surface observations indicate patchy dense fog is
developing across portions of the region. Fog is expected to
persist through the rest of the overnight, but will be variable in
density and coverage. As a result, if driving, expect rapid
changes in visibility. Use low-beam headlights, and maintain extra
distance from other vehicles.

CMS
Local storm report, Jun 21, 1:51 AM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
151 AM EDT SUN JUN 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     1 ESE SPARTA            41.03N 74.61W
06/19/2020                   SUSSEX             NJ   UTILITY COMPANY

            DELAYED REPORTS OF TREES AND WIRES DOWN NEAR
            UNDERROCK ROAD. TIME ESTIMATED FROM RADAR.

&&

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 4:16 AM EDTMarine Dense Fog AdvisoryPHI10 hr
Jun 21, 5:52 PM EDTAreal Flood AdvisoryPHICamden119 min
Jun 21, 6:44 PM EDTAreal Flood AdvisoryPHIMontgomery, Philadelphia2 hr

Nearby

Dense Fog Advisories in New Jersey, 2020Dense Fog Advisories in Pennsylvania, 2020Dense Fog Advisories in Maryland, 2020Every dense fog advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.